IJPAM: Volume 102, No. 2 (2015)
AND ITS VARIANTS IN MULTIPLICATIVE METRIC SPACES
Poonam Nagpal, Sudhir Kumar Garg
Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA
Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonipat 131039, Haryana, INDIA
Abstract. In this paper, we introduce the notions of compatible mappings and its variants in multiplicative metric spaces. Next, we prove common fixed point theorems for these mappings.
Received: April 25, 2015
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: multiplicative metric space, compatible mapping, compatible mapping of type type type and type
Download paper from here.
DOI: 10.12732/ijpam.v102i2.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 383 - 406